ent-icon
Ears itching, dry mouth
I am using FORACORT 200 INHALER for the past 3 years 2 puffs twice a day for copd without any other drugs. I am very comfortable and carry on normal activities as usuval. But of late I am having itching inside my ears and experience dry mouth especially during my sleep at nights. Is it due to FORACORT INHALER use ? Can you suggest any other inhaler in its place ?
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please don't change the inhaler with out consulting your attending physician. Wash your mouth thoroughly every time after using the inhaler. Gurgle with luke warm water and swallow 2-3 times per day.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.